Gangolli, Ramesh
Positive definite kernels on homogeneous spaces and certain stochastic processes related to Lévy's brownian motion of several parameters
Annales de l'I.H.P. Probabilités et statistiques, Tome 3 (1967) no. 2 , p. 121-226
Zbl 0157.24902 | MR 215331 | 7 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1967__3_2_121_0

Bibliographie

Ambrose W. [1], The Cartan structure equations in classical Riemannian geometry. Journal of the Indian Mathematical Society, 24, 1960, 23-76. MR 123996 | Zbl 0104.16302

Bargmann V. [1], Unitary representations of the Lorentz group. Annals of Mathematics, 48, 1947, 568-640. MR 21942 | Zbl 0045.38801

Belayev Yu K.. [1], Continuity and Hölder's conditions for sample functions of stationary Gaussian processes. Proceedings of the fourth Berkeley symposium in Mathematical Statistics and Probability Theory, vol. 2. University of California Press. Berkeley, 1961, 23-34. Zbl 0111.33003

Bochner S. [1], Harmonic analysis and the theory of probability. University of California Press. Berkeley, 1955. MR 72370 | Zbl 0068.11702

Cartan É.. [1], Sur la détermination d'un système orthogonal complet dans un espace de Riemann symétrique clos. Circolo matematico di Palermo, Rendiconti, 53, 1929, 217-252. JFM 55.1029.01

Chentsov N.N. [1], Lévy's Brownian motion of several parameters and generalized white noise. Theory of probability and its applications, 2, 1957, 265-266.

Delsarte J. [1], Une extension nouvelle de la théorie des fonctions presque périodiques de Bohr. Acta Mathematica, 69, 1938, 259-317. JFM 64.0252.02 | Zbl 0020.01902

Edwards R.E. and Hewitt E. [1], Pointwise limits for sequences of convolution operators. Acta Mathematica (Stockholm), 113, 1965, 181-218. MR 177259 | Zbl 0161.11104

Erdelyi A., Magnus W., Oberhettinger C. and Tricomi F. [1], Higher Transcendental Functions, vol. 2 (Bateman Manuscript project) McGraw-Hill, New York, 1953.

Furstenberg H. [1], Noncommuting random products. Transactions of the American Mathematical Society, 108, 1963, 377-428. MR 163345 | Zbl 0203.19102

Gangolli R. [1], Isotropic infinitely divisible measures on symmetric spaces. Acta Mathematica (Stockholm), 111, 1964, 213-246. MR 161350 | Zbl 0154.43804

Gangolli R. [2], The sample functions of certain differential processes on symmetric spaces. Pacific Journal of Mathematics, 15, 1965, 477-496. MR 185654 | Zbl 0141.14903

Gangolli R. [3], Abstract harmonic analysis and Lévy's Brownian motion of several parameters: Proceedings of the fifth Berkeley symposium in Mathematical Statistics and Probability Theory. University of California Press, Berkeley (To appear). Zbl 0212.19503

Godement R. [1], Les fonctions du type positif et la théorie des groupes. Transactions of the American Mathematical Society, 63, 1948, 1-84. MR 23243 | Zbl 0031.35903

Godement R. [2], Introduction aux travaux de A. Selberg. Séminaire Bourbaki, Exposé 144, Paris, 1957. Numdam | Zbl 0202.40902

Helgason S. [1], Differential geometry and symmetric spaces. Academic Press, New York, 1962. MR 145455 | Zbl 0111.18101

Helgason S. [2], The Radon transform for Euclidean spaces, compact two-point homogeneous spaces and Grassmann manifolds. Acta Mathematica (Stockholm), 113, 1965, 153-180. MR 172311 | Zbl 0163.16602

Herz C. [1], The spectral theory of bounded functions. Transactions of the American Mathematical Society, 94, 1960, 181-232. MR 131779 | Zbl 0090.33202

Hida T. [1], Canonical representations of Gaussian processes and their applications. Memoirs of the college of Science. University of Kyotô. Series A. 23, 1960, 109-155. MR 119246 | Zbl 0100.34302

Hirschman I.I. [1], Sur les polynômes ultrasphériques. Comptes Rendus de l'Académie des Sciences, Paris, 242, 1956, 2212-2215. MR 77900 | Zbl 0071.06102

Itô K. [1], Isotropic random current. Proceedings of the third Berkeley symposium in Mathematical Statistics and Probability Theory, vol. 2, University of Califormia Press, 1956, 125-132. MR 84890 | Zbl 0071.13201

Kennedy M. [1], A stochastic process associated with the ultraspherical polynomials. Proceedings of the Royal Irish Academy, section A, 64, 1961, 89-100. MR 140139 | Zbl 0104.11202

Krein M.G. [1], Hermitian positive kernels on homogeneous spaces, I, II. Ame- rican Mathematical Society translations, series 2, vol. 34, 1963. MR 51438 | Zbl 0131.12101

Levitan B.M. [1], The application of generalized displacement operators to linear differential equations of the second order. American Mathematical Society Translation, no. 59, Providence, R. I., 1951. MR 44707

Lévy P. [1], Processus Stochastiques et Mouvement Brownien. Gauthier-Villars, Paris, 1947. MR 190953 | Zbl 0034.22603

Lévy P. [2], A special problem of Brownian motion and a general theory of Gaussian random functions. Proceedings of the third Berkeley symposium in Mathematical Statistics and Probability Theory, vol. 2. University of California Press, Berkeley, 1956, 133-175. MR 90934 | Zbl 0071.35101

Lévy P. [3], Brownian motion depending on n parameters. The particular case n = 5. Proceedings of the symposia in applied mathematics. American Mathematical Society. Providence, R. I., 1957. MR 90933 | Zbl 0078.32601

Lévy P. [4], Le mouvement brownien fonction d'un point de la sphère de Riemann: Circolo matematico di Palermo, Rendiconti, ser. 2,8, 1959, 297-310. Zbl 0100.34103

Loéve M. [1], Probability Theory. D. Van Nostrand Co. Princeton, 1963 (Third edition). MR 203748 | Zbl 0108.14202

Loomis L. [1], Abstract harmonic analysis. D. Van Nostrand Co. Princeton, N. J., 1953. MR 54173 | Zbl 0052.11701

Mckean H.P. Jr. [1], Brownian motion with a several dimensional time. Teoria Veroyatnostei, 8, 1963, 357-378. MR 157407 | Zbl 0124.08702

Naimark M.A. [1], Normed rings (English translation). P. Noordhoff and Ltd. Amsterdam, 1960. MR 355601 | Zbl 0089.10102

Parthasarathy K.R., Ranga Rao R. and Varadhan S.R.S. [1], Probability distributions on locally compact abelian groups. Illinois Journal of Mathematics, 7, 1963, 377-378. MR 190968 | Zbl 0129.10902

Prohorov Yu V.. [1], Characteristic functionals. Proceedings of the fourth Berkeley symposium in Mathematical statistics and Probability theory. University of California Press, Berkeley, 1961, 403-419. Zbl 0158.36502

Prohorov Yu. V. [2], Convergence of random processes and limit theorems in probability theory. Teoria Veroyatnostei, i ee Primenenia, 1, 1956, 177-238. MR 84896 | Zbl 0075.29001

Robin L. [1], Fonctions sphériques de Legendre et fonctions sphéroïdales. Tome II. Gauthier-Villars, Paris, 1958. MR 101928 | Zbl 0088.05102

Rogalski Marc [1], Le théorème de Lévy-Khincin. Séminaire Choquet, Paris, 1963-1964. Exposé 2. Numdam | MR 175161 | Zbl 0151.19001

Schoenberg I.J. [1], Metric spaces and positive definite functions. Trans. Amer. Math. Soc., 44, 1938, 522-536. JFM 64.0617.02 | MR 1501980 | Zbl 0019.41502

Schoenberg I.J. [2], Metric spaces and completely monotone functions. Annals of Mathematics, 39, 1938, 811-841. JFM 64.0617.03 | MR 1503439 | Zbl 0019.41503

Tits J. [1], Sur certaines classes d'espaces homogènes de groupes de Lie. Acad. Roy. Belg. cl. Sci. Mem. Coll., 29, 1955, no. 3. MR 76286 | Zbl 0067.12301

Varadhan S.R.S.. [1], Limit theorems for sums of independent random variables with values in a Hilbert space. Sankhya, 24, 1962, 213-238. MR 171305 | Zbl 0113.34101

Vilenkin N.Ya. [1], Matrix-elements of irreducible unitary representations of the group of Lobachevsky space motions and the generalized Fock-Mehler transform. Dokladi Akademii Nauk, SSSR, 118, 1958, 219-222. MR 104115 | Zbl 0089.25301

Wang H.C. [1], Two-point homogeneous spaces. Annals of Mathematics, 55, 1952, 177-191. MR 47345 | Zbl 0048.40503

Weil A. [1], L'intégration dans les groupes topologiques et ses applications. Hermann, Paris, 1940. JFM 66.1205.02 | Zbl 0063.08195

Wolf J.A. [1], Self-adjoint function spaces on Riemannian symmetric manifolds. Transactions of the American Mathematical Society, 113, 1964, 299-315. MR 170982 | Zbl 0129.08102

Yaglom A.M. [1], Some classes of random fields in n-dimensional Euclidean space related to stationary random processes. Theory of probability and its applications (English Translation), 2, 1957, 273-320. Zbl 0084.12804

Yaglom A.M. [2], Second-order homogeneous random fields. Froceedings of the fourth Berkeley symposium in Mathematical Statistics and Probability Theory, vol. 2. University of California Press, 1961, 593-622. MR 146880 | Zbl 0123.35001